| Model Number |
AA05 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation, and no pictures of the device were provided.The complaint could not be confirmed, and root cause could not be determined.This should be considered the final report.If any additional relevant information is identified it will be submitted in a supplemental report.
Event or Problem Description
Complainant alleges "the cautery did not power on when activated.This occurred during heart surgery.".